# SDR 20000522AP005

- Difficulty date: January 24, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N709PV
- Make and model: Dhav DHC6300
- Aircraft serial: 640
- Engine: Pwa PT6A27
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: C6VE10233
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE TRAINING FLIGHT, THE CREW REPORTED NR 1 ENGINE WILL NOT PRODUCE FULL POWER.  DURING THE SCHEDULED ENGINE INSPECTION (EMMA NR 5) A SECTION OF BLEED AIR DUCTING WAS IDENTIFIED AS THE CAUSE.  UPON FURTHER INSPECTION OF THE REMOVED DUCTING WAS NOTED THE CONTAINMENT SCREEN WAS DETERIORATED AND THE EXPANSION JOINT HAD A HOLE WORN THROUGH AT THE ACCORDIAN JOINT.  REMOVED AND REPLACED THE AFFECTED DUCTING ASSEMBLY.  (M)
